# SDR IPXA10M60144

- Difficulty date: May 13, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 68,643 hours, 13,238 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7114511
- Condition: Cracked
- Location: Sta 1531 L49r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, CTR CARGO BILGE LONGERON SPLICE 49 RT CRACKED AT STA 1531 TO 5-123.  REMOVED FABRICATED & INSTALLED REPLACEMENT SPLICE FITTING REF DWG A5A7114 AND SRM 51-33-01.
